# SDR ASOA2013071508649

- Difficulty date: June 12, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 26,162 hours, 22,874 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3200361
- Condition: Corroded
- Location: Bs 319.7
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 319.70 CORRODED BETWEEN STRINGERS 26L AND 26R.  REMOVED LWR FRAME SECTOR AT FS 319.70 IAW SRM 51-42-06 AND 51-42-21.  LOCATED AND DRILLED NEW FRAME SECTION 319.70 IAW SRM 51-40-11.  INSTALLED NEW SERVICEABLE FRAME SECTOR AT FS 319.70 IAW SRM 51-42-06 AND 51-42-21.
